# SDR DALA2019111306627

- Difficulty date: November 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 47,153 hours, 24,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION STRINGER 32L AT FR 58 IN AFT CARGO COMPARTMENT. REPAIR STRINGER 32L AT FR58 IN AFT CARGO COMPARTMENT AS PER A319 SRM 53-00-13-300-001, FIG 001 SHEET 2. MEASURE OF CORROSION: L= 7.465"; W=0.838", THIS REPAIR MUST BE INSPECTED AT 60,000 FC/ 120,000 FH WICHEVER OCCURS FIRST FROM TIME REPAIR EMBODIMENT AS PER A319 SRM 53-00-13-205-001 TABLE 005.
